MathSciNet Relay Station
MathSciNet bibliographic data
MR2489636 32J27 (32Q25 32S65)
Touzet, Frédéric Feuilletages holomorphes de codimension un dont la classe canonique est triviale. (French) [Holomorphic foliations of codimension one with trivial canonical class] Ann. Sci. Éc. Norm. Supér. (4) 41 (2008), no. 4, 655–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement